Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Tetanus shot. Why swollen glands, sore throat and rashes?

Hi, my husband got a tetanus shot last tuesday because he cut his finger and had to get stiches. He couldn t remember when his last tetanus shot was, but thought maybe withing the last 3-5 years. The next day, he had chills,swollen glands, sore throat body aches and felt like he had the flu . His symptoms have subsided but now has a rash on the arm. Is this a normal reaction? Also, is it a problem if he got the shot too soon?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagicForum

Hi..sapa.. Normally there will not be any reactions after the Tetanus vaccine..
if the injection site is swelled up, change in color, and intense pain suggest infection at the site of injection.. this can be due to outdated vaccine or unsterilized syringe.. but injection site normal , indicates there may be other cause of fever..

Take care..
Answered: Wed, 26 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor